MAUDE Adverse Event Report: MASIMO - 40 PARKER LNC-10; OXIMETER

MASIMO - 40 PARKER LNC-10; OXIMETER
Model Number 1814
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported fluctuations spo2 measurement.No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.

Brand Name
LNC-10
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6716544
Report Number2031172-2017-00725
Device Sequence Number1570937
Product Code DQA
UDI-Device Identifier00843997000512
UDI-Public00843997000512
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1814
Device Catalogue Number1814
Device Lot Number17BXY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date07/16/2017
Supplement Report FDA Received Date09/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1